Go Back   NeuroTalk Support Groups > >

Throbbing feeling in the back of head/flinching

Reply
 
Thread Tools Display Modes
Old 07-16-2018, 06:57 AM   #41
OhKay
Elder
 
OhKay's Avatar
 
Join Date: Jul 2009
Posts: 5,723
Default

Are you still manic, Barney?

Yes, everyone is different. Every episode is different, too. I think you are BPI like me?

I've had manic episodes that have lasted months like you, but I've had some that have lasted only weeks because I've contacted my pdoc when I've caught the first signs, and she intervened with meds to put the episode down (hopefully) before I hit full-blown mania.
Seroquel has really helped me with the frequency and severity of manic episodes... for the most part they aren't as severe as they used to be and they are easier to treat now.

The trick is to pick up on the signs of hypomania early and get medicated so you don't find yourself in severe and/or long-lasting episodes, but it can take time to recognize your own early warning signs.
OhKay is offline   Reply With Quote
"Thanks for this!" says:
bizi (07-16-2018), Dmom3005 (07-18-2018), mymorgy (07-16-2018), PurpleFoot721 (07-16-2018)
Old 07-16-2018, 09:30 PM   #42
bizi
Legendary
 
bizi's Avatar
 
Join Date: Aug 2006
Location: cajun country, lafayette Louisiana
Posts: 19,999
My Mood: Throbbing feeling in the back of head/flinching
Red face

Quote:
Originally Posted by barney91 View Post
I've been stabilised for 4 months now I have been exercising but not as much as I could be doing ..


Sent from my SM-G955F using Tapatalk

apparently he is stable now.
bizi
__________________

.

This is harriet, my sweet baby girl.....
heavy sigh.....
.



one day at a time....
bizi is offline   Reply With Quote
"Thanks for this!" says:
Dmom3005 (07-18-2018), mymorgy (07-17-2018), OhKay (07-18-2018), PurpleFoot721 (07-17-2018)
Old 07-16-2018, 09:43 PM   #43
barney91
Junior Member
 
Join Date: Jun 2018
Posts: 38
Default

Yes I'm now stabilised as of March/April this year

Sent from my SM-G955F using Tapatalk
barney91 is offline   Reply With Quote
"Thanks for this!" says:
bizi (07-16-2018), Dmom3005 (07-18-2018), Mari (07-17-2018), mymorgy (07-17-2018), OhKay (07-18-2018), PurpleFoot721 (07-17-2018)
Old 07-18-2018, 12:19 PM   #44
OhKay
Elder
 
OhKay's Avatar
 
Join Date: Jul 2009
Posts: 5,723
Default

Sorry I missed that guys.

I'm glad that you have been stable on the lithium for so long, Barney. It works very well for a lot of people
OhKay is offline   Reply With Quote
"Thanks for this!" says:
bizi (07-18-2018), Dmom3005 (07-18-2018), mymorgy (07-19-2018), PurpleFoot721 (07-19-2018)
Old 07-19-2018, 02:26 AM   #45
barney91
Junior Member
 
Join Date: Jun 2018
Posts: 38
Default

That's ok , yes I'm very happy with the lithium carb 1350mg which keeps me around 0.8, it seems to have few side effects and very effective for me

I seen the doctor today for the results of an MRI everything came back normal as far as my brain goes however it did reveal I have sinuse infection max? something?? I've been given a course of antibiotics and a steroid nasal spray .. I wonder if this is part of the throbbing / jitter feeling with my eyes .. I also told the doctor that the throbbing sensation has kind of got better with propranolol 10mg I asked if we could increase and he said yes seems there has been no side effects to speak of so it's now 10mg twice daily

Sent from my SM-G955F using Tapatalk
barney91 is offline   Reply With Quote
"Thanks for this!" says:
bizi (07-19-2018), Dmom3005 (07-19-2018), Mari (07-21-2018), mymorgy (07-19-2018), OhKay (07-19-2018), PurpleFoot721 (07-19-2018)
Old 07-19-2018, 04:47 AM   #46
barney91
Junior Member
 
Join Date: Jun 2018
Posts: 38
Default

Might be also worth mentioning that my psychiatrist mentioned about being wary with generic version of drugs she said she has had paitents on zyprexa stabilised then they switch to a generic form and they have problems ..

Sent from my SM-G955F using Tapatalk
barney91 is offline   Reply With Quote
"Thanks for this!" says:
bizi (07-19-2018), Dmom3005 (07-19-2018), Mari (07-21-2018), mymorgy (07-19-2018), OhKay (07-19-2018), PurpleFoot721 (07-19-2018)
Old 07-19-2018, 12:24 PM   #47
OhKay
Elder
 
OhKay's Avatar
 
Join Date: Jul 2009
Posts: 5,723
Default

I think your doc probably meant you have an infection in you maxillary sinuses. Sometimes significant sinus infections can cause vision changes.

Some people do have more side effects with generic drugs because the inactive ingredients in them are different than the ones in brand name drugs...
I wouldn't even try to find out if there was a difference with the brand name med cuz they are sooooooo expensive. I would probably switch meds if the s/e were really bad.
OhKay is offline   Reply With Quote
"Thanks for this!" says:
bizi (07-19-2018), Dmom3005 (07-19-2018), Mari (07-21-2018), mymorgy (07-19-2018), PurpleFoot721 (07-20-2018)
Old 07-21-2018, 01:25 AM   #48
Mari
Legendary
 
Mari's Avatar
 
Join Date: Sep 2006
Posts: 18,083
My Mood: Throbbing feeling in the back of head/flinching
Default

Re name brand drugs:


I have not encountered this lately, but in the past I did have problems with
some of the generics.

It seems that you like your doctor.



M
__________________
“If you want others to be happy, practice compassion. If you want to be happy, practice compassion.” ~The Dalai Lama

Stay close to anything that makes you glad you are alive. ~Hafez
Mari is offline   Reply With Quote
"Thanks for this!" says:
bizi (07-21-2018), Dmom3005 (07-21-2018), mymorgy (07-21-2018), OhKay (07-21-2018), PurpleFoot721 (07-21-2018)
Old 07-21-2018, 04:28 AM   #49
barney91
Junior Member
 
Join Date: Jun 2018
Posts: 38
Default

Thanks guys my psychiatrist gave me a script for zyprexa 5mg wafers Lilly which are different to the ones I had here at home which were in fact generic , although I can't say it caused any problems being a generic because of the fact I've only been on the zyprexa for a small amount of time .

Just getting back on the throbbing feeling , if it hasn't gone in a few more months I'm going to ask to be stabilised on zyprexa and to be taken of the lithium just incase it's actually the cause to my problem

Also I thought I would ask the community if they have any links to lithium promoting neurogenesis?


Sent from my SM-G955F using Tapatalk
barney91 is offline   Reply With Quote
"Thanks for this!" says:
bizi (07-21-2018), Dmom3005 (07-21-2018), mymorgy (07-21-2018), OhKay (07-21-2018), PurpleFoot721 (07-21-2018)
Old 07-28-2018, 10:07 PM   #50
bizi
Legendary
 
bizi's Avatar
 
Join Date: Aug 2006
Location: cajun country, lafayette Louisiana
Posts: 19,999
My Mood: Throbbing feeling in the back of head/flinching
Red face

sorry did not find anything related to lithium and neurogenisis.
I had to look up that word.
How are you doing?

bizi
__________________

.

This is harriet, my sweet baby girl.....
heavy sigh.....
.



one day at a time....
bizi is offline   Reply With Quote
"Thanks for this!" says:
Dmom3005 (07-29-2018), mymorgy (07-29-2018), OhKay (07-30-2018), PurpleFoot721 (07-29-2018)
Reply

Tags
blink, feeling, head, sound, throbbing

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Throbbing feeling back of head effecting eyes (no pain) barney91 New Member Introductions 2 06-24-2018 06:23 PM
Sharp throbbing pain back of head Livlivliv22 Headache 1 10-15-2014 08:14 AM
Strange feeling on back side of the head thedazee General Health Conditions & Rare Disorders 4 04-18-2014 11:19 PM
throbbing/pulsating feeling in back of head todayistomorrow Traumatic Brain Injury and Post Concussion Syndrome 2 08-01-2012 02:00 PM
Throbbing Head carmell Traumatic Brain Injury and Post Concussion Syndrome 8 02-27-2011 04:52 PM


All times are GMT -5. The time now is 03:53 PM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central • Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors • Community Guidelines • Terms of Use • Privacy Policy